# SDR CALA2017102003721

- Difficulty date: October 20, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 74,394 hours, 28,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON 1SV,ON EMERGENCY LIGHT CHECK. FOUND MSG FWD EMERGENCY BATTERY FAULTED. REPLACED EMERGENCY BATTERY PACK AT DOOR 1L. OPS CHECKED NORMAL.
